# SDR CALA2023050801404

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 73,130 hours, 26,534 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Shutoff Valve
- Part number: 672906002
- Part serial: 982A
- Condition: Unknown
- Location: L Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, O
- Precautionary procedure: A

## Discrepancy

LEFT WING BODY OVHT  MSG AFTER TAKEOFF MSG CLEARED AFTER SOME TIME WITH BLEEDS OFF FOLLOWED FIM26-18 TASK 801, WING BODY OVERHEAT DETECTION CONTROL CREW REPORT WING TO BODY OVERHEAT LIGHT TURN OFF ENGINE BLEED MODULE-BITE, IT SHOWS MSG 14, LEFT WING LE-ALARM. LEFT ENG 1 AND ISOLATION VALVE TO COOL OFF THE LIGHT EXTINGUISHED THEN REAPPEARED. THEY THEN REPEATED THE PROCESS WITH THE SAME RESULTS. 5.13 VOLTS WERE MEASURED AT PINS 4&12 BOTH WITH IN TOLERANCES. 29-3011-9-0001,QTY :1 NEXT STEP PER FIM IS TO CONTINUE WITH OVERHEAT TEST PARA. J STEP ROTABLE PARTS CHANGE WAS INDICATED - TT # 1806134  SN OFF 8982 4. LOOKING FOR A DUCT LEAK, SENSOR TOO CLOSE TO DUCT OR DEGRADED GOLD SURFACE COATING ON DUCTS. TROUBLESHOT PER FIM 26-18 TSK 802 ,FOR CODE 14 - AN ALARM, REINSTALLED M237 IAW AMM 26-18-01-400-801, M237 OPS TESTED GOOD. PREFORMED LEAK CHECK AND DISCOVERED A LEAK OF LEFT HAND SIDE REMOVED LEFT SIDE WING THERMAL ANTI-ICING SHUTOFF REMOVAL VALVE PERFORMED RESISTANCE CHECK USING SINTERS METER AND TOTAL RESISTA INSTALLED LH WING ANTI ICE VALVE IN REF TO 30-11-11-000-801. REMOVED WING/BODY OVERHEAT DETECTION UNIT M237 IAW AMM NO CURRENT FAULTS, DID NOT CLEAR PREVIOUS FAULT HISTORY FOR WING ANTI ICE VALVE. THIS WAS BLOWING DIRECTLY ON A OVERHEAT IAW AMM 30-11-11-000-801 NCE WAS 20.9 K OHMS FOR LEFT WING PINS 4 OR 12. RESISTANCE IS GO PERFORMED APU LEAK TEST AND NO LEAKS WERE NOTED AT VALVE 26-18-01-000-801. INSTALLED C26007 TEST BOX AND EXTENDER UNIT CONTINUED TROUBLESHOOTING. DET
